# SDR HEEA063719

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 407010101101
- Condition: Misrepaired
- Location: Main Rotor
- Part time: 1,569 hours
- Component: 407010100111
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

QUESTIONABLE REPAIR AREAS FROM VENDOR. SENT TO BELL HELICOPTER TEXTRON FOR EVALUATION AND POSSIBLE REPAIR.
